# SDR SWAA2022012741250

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ( R2 ) DOOR PANEL # 844 DZ FORWARD INNER MOUNTING BRACKET IS CRACKED AND NUTPLATE IS BROKEN / REMOVED AND REPLACED BROKEN AND CRACKED MOUNT ON AFT GALLEY SERVICE DOOR IAW BOEING SRM 5.B.C 57270U 17AUG17
